MathSciNet Relay Station
MathSciNet bibliographic data
MR2832212 35J62 (35D30 35J20 35J25 46E35)
Boureanu, Maria-Magdalena; Pucci, Patrizia; Rădulescu, Vicenţiu D. Multiplicity of solutions for a class of anisotropic elliptic equations with variable exponent. Complex Var. Elliptic Equ. 56 (2011), no. 7-9, 755–767.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement